# SDR USAA002051

- Difficulty date: December 4, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 1 1 CREASE BEAM S935 TO S990 WL 208CORRECTIVE ACTION: REPLACED CREASE BEAM PER SRM 51-10-1
